Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Global periodicity conditions for maps and recurrences via normal forms

Autor
Cima, A.; Gasull, A.; Mañosa, V.
Tipus d'activitat
Article en revista
Revista
International journal of bifurcation and chaos
Data de publicació
2013-11
Volum
23
Número
11
Pàgina inicial
1350182-1
Pàgina final
1350182-18
DOI
https://doi.org/10.1142/S0218127413501824 Obrir en finestra nova
Projecte finançador
Análisis e identificación de sistemas con histéresis usando órbitas periódicas
CONTROL, DINÀMICA I APLICACIONS (CODALAB)
Repositori
http://hdl.handle.net/2117/21188 Obrir en finestra nova
URL
http://www.worldscientific.com/doi/abs/10.1142/S0218127413501824 Obrir en finestra nova
Resum
We face the problem of characterizing the periodic cases in parametric families of rational diffeomorphisms of K, where K is ℝ or ℂ, having a fixed point. Our approach relies on the Normal Form Theory, to obtain necessary conditions for the existence of a formal linearization of the map, and on the introduction of a suitable rational parametrization of the parameters of the family. Using these tools we can find a finite set of values p for which the map can be p-periodic, reducing the proble...
Citació
Cima, A.; Gasull, A.; Mañosa, V. Global periodicity conditions for maps and recurrences via normal forms. "International journal of bifurcation and chaos", Novembre 2013, vol. 23, núm. 11, p. 1350182-1-1350182-18.
Paraules clau
Difference Equations, Maps, Normal forms, Periodic orbits
Grup de recerca
CoDAlab - Control, Modelització, Identificació i Aplicacions

Participants

Arxius